International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1984 / Article

Open Access

Volume 7 |Article ID 479051 | https://doi.org/10.1155/S0161171284000259

John R. Graef, Myron K. Grammatikopoulos, Yuichi Kitamura, Takasi Kusano, Hiroshi Onose, Paul W. Spikes, "Nonoscillation theorems for functional differential equations of arbitrary order", International Journal of Mathematics and Mathematical Sciences, vol. 7, Article ID 479051, 8 pages, 1984. https://doi.org/10.1155/S0161171284000259

Nonoscillation theorems for functional differential equations of arbitrary order

Received20 May 1983

Abstract

The authors give sufficient conditions for all oscillatory solutions of a sublinear forced higher order nonlinear functional differential equation to converge to zero. They then prove a nonoscillation theorem for such equations. A few intermediate results are also obtained.

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views227
Downloads456
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.